See Alike in...

Alike App

Browser

laynee

846d

i’ve been in recovery for a year and this past month has been worse than when my ed first started. i’m gagging over the thought of food again, and i’ve been restricting and obsessing over everything to do with my body and food, any advice?

    • Tinkerbell

      844d

      Relapse is a normal part of recovery. To deal with this, I recommend you to seek help from your doctors and tell them you have relapsed. Also, try to identify the triggers that have caused the relapse and think about how you can deal with these triggers next time, in order to prevent further relapse.

    • jay_

      844d

      throw away scales if you have any. do not look at your weight. and remember you are SO much more than that. it’s simply a number reminding you that you do exist and you have a presence here, and your body does so much for you. I wish I could be more helpful but it’s been a little rough for me lately as well. you are beautiful and you CAN do it!! if you ever need to talk please don’t hesitate to message me<33

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion